# SDR IPXA2020080758764

- Difficulty date: July 15, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARG7168404
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  RT WING UPPER T/E SKIN PANEL LIFTING AT O/B END JUST FWD OF O/B AILERON.  ACCOMPLISHED PERMANENT REPAIR ON CORRODED SKIN AT RIGHT WING REAR SPAR UPPER CAP STA XORS 1042 IAW EA 011-5710-01-A8443, REV IR, AND EO MD11-5710-77400-A.  (MINOR)
